# SDR CALA2014041600465

- Difficulty date: April 14, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N39450
- Make and model: Boeing 737924ER
- Aircraft serial: 40004
- Aircraft time: 6,622 hours, 2,420 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 29331430005
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SPT RT FWD OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  R & R RT FWD OVERWING EMERGENCY EXIT LIGHT PN 29-3314-3-0005, OPERATIONS CHECKED GOOD IAW NG 33-51 -04.
